Busca avançada
Ano de início
Entree


Graded polynomial identities of the infinite-dimensional upper triangular matrices over an arbitrary field

Texto completo
Autor(es):
Garcia, Micael Said ; Yasumura, Felipe Yukihide
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: Journal of Algebra; v. 667, p. 25-pg., 2025-01-22.
Resumo

We compute the graded polynomial identities of the infinite dimensional upper triangular matrix algebra over an arbitrary field. If the grading group is finite, we prove that the set of graded polynomial identities admits a finite basis. We find conditions under which a grading on such an algebra satisfies a nontrivial graded polynomial identity. Finally, we provide examples showing that two nonisomorphic gradings can have the same set of graded polynomial identities. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 23/03922-8 - Superidentidades polinomiais de superálgebras simples
Beneficiário:Felipe Yukihide Yasumura
Modalidade de apoio: Bolsas no Exterior - Pesquisa
Processo FAPESP: 18/23690-6 - Estruturas, representações e aplicações de sistemas algébricos
Beneficiário:Ivan Chestakov
Modalidade de apoio: Auxílio à Pesquisa - Temático